# SDR SWIA200617041

- Difficulty date: June 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 8,607 hours, 7,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED OUTER PAX DOOR HANDLE IAW CRJ200 AMM 52-11-03-420-003 FIG 402.
